Fourier coefficients for automorphic forms on quasisplit classical groups

Dihua Jiang, Baiying Liu

Research output: Chapter in Book/Report/Conference proceedingChapter

5 Scopus citations

Abstract

In [16], a conjecture was proposed on a relation between the global Arthur parameters and the structure of Fourier coefficients of the automorphic representations in the corresponding global Arthur packets. In this paper, we discuss the recent progress on this conjecture and certain problems which lead to better understanding of Fourier coefficients of automorphic forms. At the end, we extend a useful technical lemma to a few versions, which are more convenient for future applications.

Original languageEnglish (US)
Title of host publicationContemporary Mathematics
PublisherAmerican Mathematical Society
Pages187-208
Number of pages22
DOIs
StatePublished - 2016

Publication series

NameContemporary Mathematics
Volume664
ISSN (Print)0271-4132
ISSN (Electronic)1098-3627

Bibliographical note

Publisher Copyright:
© 2016 American Mathematical Society.

Keywords

  • Arthur parameters
  • Automorphic forms
  • Fourier coefficients
  • Unipotent orbits

Fingerprint

Dive into the research topics of 'Fourier coefficients for automorphic forms on quasisplit classical groups'. Together they form a unique fingerprint.

Cite this